# SDR IPXA13577048

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 28,494 hours, 19,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N405762
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16, RT WING NR 8 SLAT T/E WEDGE CHAFED.  REPAIRED THE SLAT IAW SRM 51-70-10, REPAIR NR 4, FIG NR 202, SHEET NR 8.
